advertisement
Question
Posted by: Tshidi | 2012/05/28

contraceptives

hi
is it true that when a girl is oncontraceptives and drinks anti-biotics she may fall pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

dear tshidi
while this is a message propagated by all medical professionals only one study showed this and that was an anti tuberculosis drug . There are drugs that can interfere with the absorbtion of the the Pill and lead to contraceptive failure

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement